An analytic form of differential equations
Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 771-778
Cet article a éte moissonné depuis la source Math-Net.Ru
A review by the author of his dissertation presented for the academic degree of Doctor of Physico-Mathematical Sciences. This dissertation was defended on May 13, 1969 before the Academic Committee of the Institute of Applied Mathematics of the Academy of Sciences of the USSR. The official challengers were the following Doctors of Physico-Mathematical Sciences: Professor V. I. Arnol'd, Professor V. A. Pliss, and Professor V. V. Rumyantsev.
@article{MZM_1969_6_6_a13,
author = {A. D. Bruno},
title = {An~analytic form of differential equations},
journal = {Matemati\v{c}eskie zametki},
pages = {771--778},
year = {1969},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a13/}
}
A. D. Bruno. An analytic form of differential equations. Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 771-778. http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a13/